Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

X-ray report showing sprain with gout. Swollen foot with pain. High uric acid levels. On BP medication. Need to be worried about any other problem?

I was treated for an injury to my foot over a week ago. They did x-rays and said that it was a sprain along with gout . Well, the gout has never really gone away. Today the big toe is swollen again and hurts...I took a naperson that I had, and I am trying to drink lots of water, cherry juice, blueberries to bring down my uric acid . I am not feeling very good and have diahrrea and lots of gas and bubbling in the stomach. I have been out of town for a month and 1/2 trying to help my sister who has not been doing well. I am on blood pressure medication, and medformin once a day. Could anyting else be going on? What else can I do?
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Naturopathy & Yoga Specialist 's  Response
Gout also known as podagra when it involves the big toe. Follow these suggestions
Drink plenty of water
Your food should be rich in anti oxidants , vitamin c like green tea, green leafy vegetables, apple, pomegranate, vegetables rich in water content.
Avoid non veg , coffee , junk foods, aerated drinks , alcohol, smoking and vegetables like cabbage, cauliflower, green peas these things which increase the uric acid in blood. So avoid these.
Learn yoga techniques to control your stress and for good sleep.
Physiotherapy will be helpful for you to control your pain.
Keep doing regular exercises to all the joints which prevent the accumulation of uric acid in the joints.
Strictly follow your dr advice.
Hope this answers your query.
Take care.
God bless you wish you speedy recovery.
Answered: Wed, 27 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor